MathSciNet Relay Station
MathSciNet bibliographic data
MR252547 (40 #5767) 22.05
Eberhart, Carl; Selden, John On the closure of the bicyclic semigroup. Trans. Amer. Math. Soc. 144 1969 115–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement